MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-15123-F
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the unit manager of (b)(6) hospital called me yesterday afternoon 28/10/24 informing me that over the past weekend her staff had been assisting {doctor} with insertion of dialysis catheter and when {doctor} tried to aspirate there was air coming out and staff and doctor noticed a crack in the needle hub.A second, third and fourth set was opened with all 4 sets having the similar cracked needle hub.A fifth set was opened and the needle was not cracked and the procedure completed.All 4 defective needles were discarded despite staff being told to keep them for investigation." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2024-01140, 3006425876-2024-01139 and 3006425876-2024-01138.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the unit manager of medical icu at (b)(6) hospital called me yesterday afternoon (b)(6) 2024 informing me that over the past weekend her staff had been assisting {doctor} with insertion of dialysis catheter and when {doctor} tried to aspirate there was air coming out and staff and doctor noticed a crack in the needle hub.A second, third and fourth set was opened with all 4 sets having the similar cracked needle hub.A fifth set was opened and the needle was not cracked and the procedure completed.All 4 defective needles were discarded despite staff being told to keep them for investigation." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2024-01140, 3006425876-2024-01139, 3006425876-2024-01138 and 3006425876-2024-01128.
 
Additional Manufacturer Narrative
Qn# (b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20771540
Report Number3006425876-2024-01128
Device Sequence Number15454931
Product Code FOZ
UDI-Device Identifier00801902102164
UDI-Public(01)00801902102164(11)240425(17)290228(10)71F24B1395(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K970864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15123-F
Device Lot Number71F24B1395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown